Fexofenadine 180mg Tablets 10 & 30

SKU: N/A Categories: , Tag:

Relief from the symptoms of itchy skin rash/hives (Urticaria), allergy-related swelling, hives-related swelling, itchy skin rash, itch caused by hives and relief from the symptoms of hay fever allergy. Sugar and gluten free.

$7.95$15.95

Product Description for Fexofenadine 180mg Tablets 10 & 30

Pharmacy Health Fexofenadine 180mg 30 Tabs

Pharmacy Health Fexofenadine 180mg is a film-coated tablet non drowsy for the relief from the symptoms of itchy skin rash/hives (Urticaria), allergy-related swelling, hives-related swelling, itchy skin rash, itch caused by hives and relief from the symptoms of hay fever allergy. Sugar and gluten free.

Active Ingredients:

Each tablet contains Fexofenadine Hydrochloride 180mg .

 Directions :

Adults and children over 12 years: 1 tablet daily.

Warnings :

Check with your doctor or pharmacist before taking this medicine if you are pregnant or may become pregnant.

Not recommended for children under 12 years .

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Reviews

There are no reviews yet.

Be the first to review “Fexofenadine 180mg Tablets 10 & 30”

Your email address will not be published. Required fields are marked *